# SDR GTIA2018032302537

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 24,613 hours, 10,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  SERVICED THE ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
